# SDR SWAA2022032979916

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 035 FWD CARGO PIT BAFFLE CLIP CRACKED FWD SIDE OF FRAME AT STA 500E RBL 23 WL 155 / [01] REMOVED CRACKED BAFFLE CLIP IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW BAFFLE CLIP PN: 143A7502U158 ATAG A111434 IAW DWG 143A7505 REV. -;[03] VERIFIED STEP 1 AND 2;[04] OK GIVEN TO INSTALL;[05] INSTALLED NEW BAFFLE CLIP IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV. -;[06] APPLIED CIC TO NEW BAFFLE CLIP AND DISTURBED SURFACES IN AREA IAW AMM 51-21-91-620-802;[07] REMOVED AND REPLACED BAFFLE CLIP ON FWD SIDE OF FRAME STA 500E RBL23 IN FWD CARGO PIT IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV. -;[08] VERIFIED STEPS 5; 6 AND 7; JOB COMPLETE; AUDIT C/W
